# SDR AALA20160822005

- Difficulty date: August 22, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 47,185 hours, 19,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT AND GOUGE ON FUSELAGE SKIN AT BS 870, STRINGER 22R. INSTALLED A REPAIR DOUBLER IAW SRM 53-00-01-2R-3.
